# SDR MWEA011434

- Difficulty date: November 15, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 99118594
- Condition: Cracked
- Location: Fuselage Sta. 92
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 925 CRACKED AT LONGERON 17 RIGHT  --  STOP DRILLED CRACK AND INSTALLED REPAIR ANGLES.
